# SDR SWIA202056372

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL MEMBER FS409+128 TO FS 559 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK) RO 2/21/2021.  REPAIRED RIGHT FLOOR SILL MEMBER FS409+128 TO FS 559 AS REQUIRED IAW REO 601R-53-41-666 REV C DATED 2012-11-06.  SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
